# SDR CALA9601538

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT WITH BONDING MATERIAL REPAIR ERODED IN NR 5 SLAT LEADING EDGE.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-50-3, FIGURE 1, REPAIR 1.
